RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bludova, I V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:39
Abstract pages:219
Full texts:81
References:27

http://www.mathnet.ru/eng/person73195
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. E. N. Belyanova, I. V. Bludova, “On the Homeomorphism of Continuous Mappings”, Mat. Zametki, 94:2 (2013),  183–189  mathnet  mathscinet  zmath  elib; Math. Notes, 94:2 (2013), 185–190  isi  elib  scopus
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020